Commutator expansions and smoothing properties of generalized Benjamin-Ono equations
Annales de l'I.H.P. Physique théorique, Volume 51 (1989) no. 2, p. 221-229
@article{AIHPA_1989__51_2_221_0,
     author = {Ginibre, Jean and Velo, Giorgio},
     title = {Commutator expansions and smoothing properties of generalized Benjamin-Ono equations},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     publisher = {Gauthier-Villars},
     volume = {51},
     number = {2},
     year = {1989},
     pages = {221-229},
     zbl = {0705.35126},
     mrnumber = {1033618},
     language = {en},
     url = {http://www.numdam.org/item/AIHPA_1989__51_2_221_0}
}
Ginibre, J.; Velo, G. Commutator expansions and smoothing properties of generalized Benjamin-Ono equations. Annales de l'I.H.P. Physique théorique, Volume 51 (1989) no. 2, pp. 221-229. http://www.numdam.org/item/AIHPA_1989__51_2_221_0/

[1] L. Abdelouhab, J.L. Bona, M. Felland and J.C. Saut, Non Local Models for Non Linear Dispersive Waves, preprint, 1988.

[2] J. Ginibre and Y. Tsutsumi, Uniqueness of Solutions for the Generalized Korteweg-de Vries Equation, S.I.A.M. J. Math. Anal. (in press). | Zbl 0702.35224

[3] J. Ginibre, Y. Tsutsumi and G. Velo, Existence and Uniqueness of Solutions for the Generalized Korteweg-de Vries Equation, Math. Z. (in press). | Zbl 0662.35114

[4] J. Ginibre and G. Velo, Propriétés de lissage et existence de solutions pour l'équation de Benjamin Ono généralisée, C. R. Acad. Sci. Paris, Vol. 308, Ser. I, 1989, pp. 309- 314. | MR 989894 | Zbl 0694.35156

[5] R.J. Iorio, On the Cauchy Problem for the Benjamin-Ono Equation Comm. P.D.E., Vol. 11, 1986, pp. 1031-1081. | MR 847994 | Zbl 0608.35030

[6] T. Kato, On the Cauchy Problem for the (Generalized) Korteweg-de Vries Equation, Studies in Applied Mathematics, Adv. Math. Supplementary Studies, Vol. 18, 1983, pp. 93-128. | MR 759907 | Zbl 0549.34001

[7] S.N. Kruzhkov and A.V. Faminskii, Generalized Solutions of the Cauchy Problem for the Korteweg-de Vries Equation, Math. U.S.S.R. Sbornik, Vol. 48, 1984, pp. 391- 421. | MR 691986 | Zbl 0549.35104

[8] G. Ponce, Smoothing Properties of Solutions to the Benjamin-Ono Equation, preprint, 1988. | MR 1044813

[9] G. Valiron, Cours d'Analyse Mathématique, Equations fonctionnelles, Applications, Masson, Paris, 1950.